| Model Number |
M0068318220 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/26/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an upsylon y-mesh kit was implanted during a laparoscopic, sacrocolpopexy, posterior repair and cystoscopy procedure performed on (b)(6) 2016, for the treatment of prolapse.As reported by the patient's attorney, the patient had experienced an unspecified injury.
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2016, the date the sling was implanted, as no event date was reported.(b)(6).(b)(4).The complaint device is not expected to be returned for evaluation; therefore, analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.